2019
Том 71
№ 7

All Issues

Omirov B. A.

Articles: 2
Article (English)

The classification of naturally graded Zinbiel algebras with characteristic sequence equal to $(n - p,\, p) $

Adashev J. K., Ladra M., Omirov B. A.

↓ Abstract

Ukr. Mat. Zh. - 2019. - 71, № 7. - pp. 867-883

UDC 512.5
This work is a continuation of the description of some classes of nilpotent Zinbiel algebras. We focus on the study of Zinbiel algebras with restrictions imposed on gradation and characteristic sequence.
Namely, we obtain the classification of naturally graded Zinbiel algebras with characteristic sequence equal to $ (n-p, p)$.

Article (Russian)

On Some Zero-Filiform Algebras

Masutova K. K., Omirov B. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 4. - pp. 482–492

We present the description of algebras with the maximum nilpotency index given by certain special identities.